Canadian Mathematical Society
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 63 Number 6 (Dec 2011)

Looking for a printed back issue?
1201   Resonant Tunneling of Fast Solitons through Large Potential Barriers
Abou Salem, Walid K. ; Sulem, Catherine
1220   Similar Sublattices of Planar Lattices
Baake, Michael; Scharlau, Rudolf; Zeiner, Peter
1238   Casselman's Basis of Iwahori Vectors and the Bruhat Order
Bump, Daniel; Nakasuji, Maki
1254   Constructions of Chiral Polytopes of Small Rank
D'Azevedo, Antonio Breda; Jones, Gareth A.; Schulte, Egon
1284   Non-Existence of Ramanujan Congruences in Modular Forms of Level Four
Dewar, Michael
1307   A Bott-Borel-Weil Theorem for Diagonal Ind-groups
Dimitrov, Ivan; Penkov, Ivan
1328   On a Conjecture of Chowla and Milnor
Gun, Sanoli; Murty, M. Ram; Rath, Purusottam
1345   Pointed Torsors
Jardine, J. F.
1364   The Cubic Dirac Operator for Infinite-Dimensonal Lie Algebras
Meinrenken, Eckhard
1388   Nonabelian $H^1$ and the Étale Van Kampen Theorem
Misamore, Michael D.
1416   MAD Saturated Families and SANE Player
Shelah, Saharon

© Canadian Mathematical Society, 2016 :